# SDR SWIA2020080751699

- Difficulty date: June 2, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR INTERNAL SURROUND FUSELAGE SIDE FWD HANDRAIL CUP HAS CORROSION.    REMOVED CORROSION FROM PAX DOOR SURROUND FWD. CLOSING FITTING (HANDRAIL CUP). IAW SRM.  FOUND TO BE OUT OF LIMITS AND REPLACED WITH NEW IAW SRM. RESTORED FINISH IAW SRM.
